MathSciNet Relay Station
MathSciNet bibliographic data
MR2233853 55P15 (55N10 55P60)
Mandell, Michael A. Cochains and homotopy type. Publ. Math. Inst. Hautes Études Sci. No. 103 (2006), 213–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement